# SDR IPXA10559029

- Difficulty date: March 23, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5530 · Vertical Stabilizer
- Part: Strap
- Part number: 179N10112
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C4,  VERTICAL STAB FAIRING 326B HAS CORROSION ON INNER SURFACE STRAP.  REMOVED, FABRICATED AND INATALLED REPLACEMENT STRAP IAW SRM 51-40-02.
